Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heavy periods post intake of contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   XXX, Im a 20 year old female & im on the contraceptive pill (levelen ed)- im pretty bad at taking the pill & have been taking it on off for about 4 years.. however the last couple of months I have been taking it every single day- I had my period about 3 weeks ago but then I started bleeding again about 2 weeks after the first one stopped (even though i was taking my pill)... the second one had blood clots in it & was a different colour.. like bright red.. its just stopped today but im still slightly concerned if its normal or not? any help would be much appreciated =) thanks
Doctor :   HI
User :   hello
Doctor :   let me read
Doctor :   apart from change in the character of flow what other symptom you have ?
User :   nothing really it was just the blood clots in it that worried me the most.. because ive never really had that before
User :   & the fact that it came so quickly after id just had my period (because usually since im on the pill i only bleed when im taking the sugar pills)
Doctor :   ok
Doctor :   changes in the quantity and the character of flow do occur infrequently when on pills
Doctor :   need not worry as it gets rectified in subsequent
Doctor :   periods
User :   ok sweet as im very relieved- thanks for your help =)
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor